# SDR UALA2013020800773

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,059 hours, 23,177 cycles
- Engine: Pwa PW2037
- System (JASC): 2200 · Auto Flight System
- Part: Control Panel
- Part number: S241T100211
- Part serial: 79
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACKGROUND LIGHT INOPERATIVE FOR MASTER CONTROL PANEL.  REPLACED AFCS MODE CONTROL PANEL.  OPS CHECKED GOOD.
